Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 86, NWS La Crosse, WI

June 28, 2008Vernon County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 28, 2008, 12:59 PM CDT for Vernon County, Wisconsin. It was in force for 61 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2008, 12:59 PM CDT (17:59 UTC)
Expired
Jun 28, 2008, 2:00 PM CDT
In force
61 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon

County Vernon County, WI

The radar

The La Crosse radar (KARX), 41 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 1:02 PM CDTHAIL 0.751 W Retreat, WI
Jun 28, 1:15 PM CDTHAIL 0.751 W Coon Valley, WIPEA TO PENNY SIZE HAIL
Jun 28, 1:15 PM CDTHAIL 0.753 Nw Readstown, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 12:48 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 6.0 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 281759
SVRARX
WIC123-281900-
/O.NEW.KARX.SV.W.0086.080628T1759Z-080628T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1259 PM CDT SAT JUN 28 2008

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VERNON COUNTY IN SOUTHWEST WISCONSIN...

* UNTIL 200 PM CDT

* AT 1253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
  STORM WAS LOCATED NEAR DE SOTO...OR 6 MILES NORTH OF LANSING...
  MOVING EAST AT 32 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RETREAT AND COUNTY ROADS K AND O AROUND 105 PM...
  PURDY AND NEWTON AROUND 110 PM...
  WEST PRAIRIE AND FARGO AROUND 115 PM...
  COON VALLEY AND SIDIE HOLLOW COUNTY PARK AROUND 120 PM...
  LIBERTY POLE AND SPRINGVILLE AROUND 125 PM...
  VIROQUA AND FOLSOM AROUND 130 PM...
  WESTBY AND READSTOWN AROUND 135 PM...
  ROSS AROUND 140 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

LAT...LON 4356 9032 4356 9066 4342 9067 4343 9120
      4345 9124 4352 9122 4355 9124 4372 9125
      4372 9031
TIME...MOT...LOC 1759Z 254DEG 28KT 4346 9116

$$

BOYNE
3 follow-up statements
000 
WWUS53 KARX 281805
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
106 PM CDT SAT JUN 28 2008

WIC123-281900-
/O.CON.KARX.SV.W.0086.000000T0000Z-080628T1900Z/
VERNON WI-
106 PM CDT SAT JUN 28 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR VERNON COUNTY...

AT 105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR RED MOUND...OR 6 MILES NORTHEAST OF
LANSING...MOVING EAST AT 33 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHWAY 56 AND COUNTY N AND COUNTY ROADS O AND Y AROUND 110 PM...
  FARGO AND BUD AROUND 115 PM...
  COON VALLEY AND LIBERTY POLE AROUND 120 PM...
  VIROQUA AND FOLSOM AROUND 125 PM...
  WESTBY AROUND 130 PM...
  ROSS AND READSTOWN AROUND 135 PM...
  LIBERTY AND KICKAPOO CENTER AROUND 140 PM...
  VIOLA AND HIGHWAY 82 AND COUNTY D AROUND 145 PM...

LAT...LON 4356 9032 4356 9066 4342 9067 4343 9120
      4345 9124 4352 9122 4355 9124 4372 9125
      4372 9031
TIME...MOT...LOC 1806Z 259DEG 28KT 4345 9107

$$

BOYNE
000 
WWUS53 KARX 281812
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
113 PM CDT SAT JUN 28 2008

WIC123-281900-
/O.CON.KARX.SV.W.0086.000000T0000Z-080628T1900Z/
VERNON WI-
113 PM CDT SAT JUN 28 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR VERNON COUNTY...

AT 106 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR RETREAT...OR
10 MILES NORTHEAST OF LANSING...MOVING EAST AT 32 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LIBERTY POLE AND SIDIE HOLLOW COUNTY PARK AROUND 120 PM...
  VIROQUA AND FOLSOM AROUND 125 PM...
  WESTBY AROUND 130 PM...
  READSTOWN AND AVALANCHE AROUND 135 PM...
  LIBERTY AND KICKAPOO CENTER AROUND 140 PM...
  VIOLA AND HIGHWAY 82 AND COUNTY D AROUND 145 PM...
  LA FARGE AND POTTS CORNERS AROUND 150 PM...
  ROCKTON AROUND 155 PM...

LAT...LON 4356 9032 4356 9066 4342 9067 4343 9120
      4345 9124 4352 9122 4355 9124 4372 9125
      4372 9031
TIME...MOT...LOC 1813Z 259DEG 28KT 4346 9100

$$

BOYNE
000 
WWUS53 KARX 281855
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
155 PM CDT SAT JUN 28 2008

WIC123-281905-
/O.EXP.KARX.SV.W.0086.000000T0000Z-080628T1900Z/
VERNON WI-
155 PM CDT SAT JUN 28 2008

...THE SEVERE THUNDERSTORM WARNING FOR VERNON COUNTY EXPIRES AT 200
PM CDT...

THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER
APPEARS CAPABLE OF PRODUCING SEVERE WEATHER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

LAT...LON 4356 9032 4356 9066 4342 9067 4343 9120
      4345 9124 4352 9122 4355 9124 4372 9125
      4372 9031
TIME...MOT...LOC 1855Z 259DEG 28KT 4352 9056

$$

 04

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 2:45 AM CDT, 10 hours 14 minutes earlier.

Area forecast discussion, Jun 28, 2:45 AM CDT, 10 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
245 AM CDT SAT JUN 28 2008

.SHORT TERM...THROUGH MONDAY NIGHT

PRIMARY FORECAST CONCERNS WERE ASSOCIATED WITH RAIN CHANCES THIS
WEEKEND...ALONG WITH BRISK WINDS TODAY AND SUNDAY.

EARLY MORNING ANALYSIS HAD SURFACE LOW NEAR MANITOBA/MINNESOTA
BORDER...WITH COLD FRONT EXTENDING ACROSS EASTERN WI INTO NORTHWEST
IL. IN THE WAKE OF FRONT...DRIER AIR FILTERING IN ON WESTERLY WINDS
AS EVIDENCED BY UPSTREAM SURFACE DEW POINTS IN THE 50S. 11-3.9
MICRON SATELLITE IMAGERY AND WATER VAPOR IMAGERY SHOWED VIGOROUS MID
LEVEL CIRCULATION SITUATED NEAR DAKOTAS BORDER. RADAR MOSAIC SHOWED
SCATTERED SHOWERS ACROSS DAKOTAS ASSOCIATED WITH THIS FEATURE.

28.00Z NCEP AND EUROPEAN DETERMINISTIC MODELS...AS WELL AS NCEP
SREF...HAD GOOD CLUSTERING OF UPPER LEVEL AND SURFACE FEATURES
THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. AS A RESULT...THERE
WAS OVERALL HIGH CONFIDENCE IN DETAILS OF FORECAST DATA BASE. OF
SPECIAL NOTE...PROBABILISTIC DATA INDICATED THE MID LEVEL CIRCULATION
TO AFFECT THE AREA TODAY WAS AROUND 2 STANDARD DEVIATIONS BELOW
NORMAL WITH RESPECT TO 500MB HEIGHTS AND 850MB TEMPERATURES.

TODAY INTO THE EVENING...MID LEVEL CIRCULATION DROPS SOUTHEASTWARD...
TRANSITING THE FORECAST AREA DURING PEAK HEATING. THERMODYNAMIC
ENVIRONMENT APPEARS TO BE A CLASSIC SETUP FOR LOW-TOP CONVECTION...AS
SUPPORTED BY T-Q INDICES OF 18C. IN ADDITION...500MB TEMPERATURES OF
MINUS 20C SUPPORT STEEP LOW AND MID LEVEL LAPSE RATES OF 8-9C/KM. AS
A RESULT...CONVECTION ANTICIPATED TO DEVELOP BENEATH COLD POOL
ALOFT...BECOMING MOST ACTIVE DURING THE AFTERNOON AND EARLY EVENING.

BUFKIT FORECAST SOUNDINGS INDICATED A SKINNY CAPE PROFILE...WHICH
SUPPORTS POTENTIAL FOR SMALL HAIL THIS AFTERNOON AND EARLY EVENING.
DESPITE LACK OF SURFACE CONVERGENCE...500-300MB PV-ADVECTION SIGNAL
SHOULD AID IN FORCING TO TRIGGER CONVECTION. IN ADDITION...
ANOMALOUSLY COLD AIR ALOFT SUGGESTIVE OF POSSIBILITY FOR COLD AIR
FUNNELS DURING THE AFOREMENTIONED TIME PERIOD.

OVERNIGHT INTO SUNDAY...MID LEVEL CIRCULATION LIFTS ACROSS GREAT
LAKES INTO SOUTHEAST CANADA. MEANWHILE...MODELS HAVE HAD A CONSISTENT
SIGNAL OF SHORT WAVE DROPPING SOUTHWARD ACROSS THE UPPER MISSISSIPPI
VALLEY ON SUNDAY. THIS FEATURE WAS REFLECTED IN 500-300MB PV-
ADVECTION. WITH CYCLONIC FLOW...STEEP LOW LEVEL LAPSE RATES AND
T-Q INDICES OF 16C-18C...LOW-END RAIN CHANCE APPEARS WARRANTED ON
SUNDAY...AS IN CURRENT DATA BASE.

DUE TO STEEP LAPSE RATES TODAY AND AGAIN SUNDAY...BRISK WINDS
EXPECTED ACROSS THE FORECAST AREA...ESPECIALLY WIND PRONE LOCATIONS
IN SOUTHEAST MN AND NORTHEAST IOWA. NUDGED WIND GUST SPEEDS UPWARD
TODAY FOR THE AFOREMENTIONED AREAS...AS WELL AS HIGH TERRAIN OF
SOUTHWEST WI.

.LONG TERM...TUESDAY THROUGH FRIDAY

PRIMARY FORECAST CONCERN WAS ASSOCIATED WITH RAIN CHANCES DURING THE
MIDDLE PART OF THE WEEK. 28.00Z GFS AND ECMWF DETERMINISTIC MODELS
WERE IN FAIRLY GOOD AGREEMENT ON COLD FRONT DROPPING SOUTHWARD ACROSS
THE FORECAST AREA ABOUT MIDWEEK. ENSEMBLE MEAN ALSO SUPPORTED THIS
SOLUTION. THUS...FORECAST CONFIDENCE WAS FAIRLY HIGH THAT RAIN
CHANCES WARRANTED IN THIS TIME FRAME.

LOOKING TOWARD THE END OF THE WEEK...CURRENT DATA BASE WAS WEIGHTED
TOWARD DRY REGIME OF GFS. ON THE OTHER HAND...NCEP MREF AND 28.00Z
ECMWF SUGGEST RAIN CHANCES MAY BE WARRANTED ON FRIDAY...SHOULD
SURFACE FRONT LAG BACK IN CLOSER PROXIMITY TO THE FORECAST AREA.
UNTIL MODEL CONSENSUS IMPROVES...NO CHANGES WERE MADE TO THIS
PORTION OF THE EXTENDED OUTLOOK.

&&

.AVIATION...
DRY SLOT POST THE COLD FRONTAL PASSAGE HAS RESULTED IN CLEAR SKIES
ACROSS A GOOD CHUNK OF THE REGION...INCLUDING KRST/KLSE. CLOUDS WILL
RETURN LATER TODAY THOUGH...AS A 500 MB LOW MOVES ACROSS THE UPPER
MISSISSIPPI RIVER VALLEY. ADD COLD AIR ALOFT AND AFTERNOON
INSTABILITY TO THIS UPPER LEVEL FORCING...AND SCT -SHRA/TS WILL BE
POSSIBLE...FROM LATE MORNING INTO THE EVENING. CEILINGS LOOK TO
BE MOSTLY IN THE VFR RANGE...BUT A DIP INTO MVFR LOOKS POSSIBLE
LATER TONIGHT INTO SUNDAY MORNING. IN ADDITION TO THE CLOUDS AND
PCPN CHANCES...A TIGHT PRESSURE GRADIENT WILL RESULT IN GUSTY WEST
WINDS THROUGHOUT THE DAY AND NIGHT. CONDITIONS FOR SUNDAY LOOK TO
MIRROR TODAY.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.

&&

SHORT/LONG TERM...THOMPSON
AVIATION..........RIECK
Hazardous weather outlook, Jun 28, 5:00 AM CDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
500 AM CDT SAT JUN 28 2008

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-291000-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
500 AM CDT SAT JUN 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A VIGOROUS UPPER LEVEL DISTURBANCE WILL CHURN ACROSS THE UPPER
MISSISSIPPI RIVER VALLEY TODAY AND TONIGHT...INTERACTING WITH
UNSEASONABLY COLD AIR ALOFT. WITH WEAK INSTABILITY TO TAP INTO
ALSO...SCATTERED THUNDERSTORMS SHOULD DEVELOP...LASTING INTO
TONIGHT. THERE IS THE POTENTIAL FOR A FEW OF THESE STORMS TO BECOME
STRONG TO POSSIBLY SEVERE FROM LATE THIS MORNING INTO THE EARLY
EVENING...PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. THE MORE
FAVORABLE PERIOD WOULD BE FROM 10 AM TO 7 PM.

IN ADDITION...WITH ANOMALOUSLY COLD AIR ALOFT...AND THE STRONG
DISTURBANCE...THERE IS THE POTENTIAL FOR COLD AIR FUNNEL
DEVELOPMENT. COLD AIR FUNNELS NORMALLY DO NOT REACH THE
GROUND...AND AS A RESULT...THEY RARELY DO ANY DAMAGE AND LAST ONLY A
FEW MINUTES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY...BUT SEVERE WEATHER
IS NOT ANTICIPATED WITH ANY OF THIS ACTIVITY AT THIS TIME.

NEXT...SHOWER AND THUNDERSTORM CHANCES WILL RETURN FOR WEDNESDAY
INTO THURSDAY. AT THIS TIME...IT IS TOO EARLY TO DISCERN THE SEVERE
WEATHER THREAT WITH THESE CHANCES.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR
TONIGHT...HOWEVER SOME LOCAL GROUPS MAY BE NEEDED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED AT THIS TIME.

RIECK

In the hours before

Local storm report, Jun 28, 12:20 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1220 PM CDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 PM     HAIL             1 W HOUSTON             43.76N 91.59W
06/28/2008  M1.00 INCH       HOUSTON            MN   LAW ENFORCEMENT

            DEPUTY REPORTED QUARTER SIZE HAIL

1216 PM     HAIL             HOUSTON                 43.76N 91.57W
06/28/2008  M1.75 INCH       HOUSTON            MN   LAW ENFORCEMENT

            SPOTTER REPORTED GOLF BALL SIZE HAIL

&&

BOYNE
Local storm report, Jun 28, 12:30 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
1230 PM CDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 PM     HAIL             1 W HOUSTON             43.76N 91.59W
06/28/2008  M1.00 INCH       HOUSTON            MN   LAW ENFORCEMENT

            DEPUTY REPORTED QUARTER SIZE HAIL

1216 PM     HAIL             HOUSTON                 43.76N 91.57W
06/28/2008  M1.75 INCH       HOUSTON            MN   LAW ENFORCEMENT

            SPOTTER REPORTED GOLF BALL SIZE HAIL

1218 PM     HAIL             4 SE LA CROSSE          43.79N 91.18W
06/28/2008  M1.00 INCH       LA CROSSE          WI   LAW ENFORCEMENT

            PUBLIC REPORT OF QUARTER SIZE HAIL ON BREIDEL COULEE

&&

BOYNE
Local storm report, Jun 28, 12:37 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
1237 PM CDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 PM     HAIL             1 W HOUSTON             43.76N 91.59W
06/28/2008  M1.00 INCH       HOUSTON            MN   LAW ENFORCEMENT

            DEPUTY REPORTED QUARTER SIZE HAIL

1216 PM     HAIL             HOUSTON                 43.76N 91.57W
06/28/2008  M1.75 INCH       HOUSTON            MN   LAW ENFORCEMENT

            SPOTTER REPORTED GOLF BALL SIZE HAIL

1218 PM     HAIL             4 SE LA CROSSE          43.79N 91.18W
06/28/2008  M1.00 INCH       LA CROSSE          WI   LAW ENFORCEMENT

            PUBLIC REPORT OF QUARTER SIZE HAIL ON BREIDEL COULEE

1232 PM     HAIL             OSSIAN                  43.15N 91.76W
06/28/2008  M1.00 INCH       WINNESHIEK         IA   LAW ENFORCEMENT

1234 PM     HAIL             CALMAR                  43.18N 91.87W
06/28/2008  M0.75 INCH       WINNESHIEK         IA   TRAINED SPOTTER

            HALF INCH TO PENNY SIZE HAIL COVERING THE GROUND

&&

BOYNE

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 12:22 PM CDTSevere Thunderstorm WarningARXLa Crosse38 min
Jun 28, 12:34 PM CDTSevere Thunderstorm WarningARXLa Crosse26 min
Jun 28, 12:44 PM CDTSevere Thunderstorm WarningARXMonroe46 min
Jun 28, 12:53 PM CDTSevere Thunderstorm WarningARXRichland37 min
Jun 28, 12:56 PM CDTSevere Thunderstorm WarningARXLa Crosse40 min
Jun 28, 1:24 PM CDTSevere Thunderstorm WarningARXJuneau66 min
Jun 28, 1:34 PM CDTSevere Thunderstorm WarningARXMonroe11 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.